Results 1 to 5 of 5
Tramadol withdrawal?
  1. #1
    aaronchat is offline New Member
    Join Date
    Jul 2011
    Posts
    1

    Default Tramadol withdrawal?

    yesterday i took 3 tramadol 50mg capsules to ease some mild symptoms of a cold even though the cold was nearly gone , anyway i felt great afer taking them but that night i began to feel strong nausea and today i woke up feeling totally horrible.
    I have a headache , chills , fatigue , loss of appetite , restless legs and a general feeling of unrest ....Is it possible to get withdrawal off tramadol after only one day of use?
    by the way i only weigh 130lbs so 150mg tramadol was a fairly big dose for me , i also have no previous tolerence to opiates or opiods

  2. #2
    MaisieC is offline Senior Member
    Join Date
    Dec 2008
    Posts
    699

    Default

    Hi,

    It wasn't withdrawal. The trams just made you sick. They used to give me terrible nausea whenever I started using them again, until I got used to it. You took an awful lot all at once.

    Why did you take take tramadol for a cold, especially after the cold was nearly gone? It's meant for pain. Please be careful with that stuff; it's addictive and a lot stronger than most doctors and patients realize. Do you have a prescription for it? Please do be very careful with it.

    Maisie

  3. #3
    Join Date
    Jul 2011
    Location
    Pacific Northwest
    Posts
    397

    Exclamation Beware the tramadol

    I'd be very careful with tramadol.. My doctor put me on tramadol several years ago for a chronic pain condition. It worked great and didn't make me high or spacey. I was assured it was non-addicting. After I'd been on it about 4 months (100 mg per day four times a day, the maximum, recommended dose), I had to go out of town for a meeting. Since I knew I'd be sitting all day, and not in pain from walking, I left my tramadol at home for the 3 day week-end. (It's a pain to fly with drugs. I avoid it.)
    After about 36 hours, I was antsy, nauseated and had muscle spasms. I was very confused--I felt dope sick but I wasn't on any dope. After I got home (The MOST MISERABLE plane ride I've ever had), I looked it up and found it was highly addictive for some people. Guess I'm one of them. But it was such a miserable experience that I'll never take them again. I'd rather detox from vicodin--that's how bad it was.
    Your episode sounds more like a one-time overdose. Don't accidently make yourself miserable like I did. .

  4. #4
    Join Date
    Jan 2012
    Posts
    1

    Default addiction?

    Ive been on tramadol for the last month didnt feel as if it was working so I stopped taking it. I didnt like the way it made me feel as well so it wasnt hard stop. SUCK IT UP!

  5. #5
    Rossleet is offline New Member
    Join Date
    Aug 2012
    Posts
    1

    Default Suck it up?

    [deleted - swearing]
    Last edited by ddcmod; 08-13-2012 at 03:54 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22